On the number of single-peak solutions of the nonlinear Schrödinger equation
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 3, pp. 261-280.
@article{AIHPC_2002__19_3_261_0,
     author = {Grossi, Massimo},
     title = {On the number of single-peak solutions of the nonlinear {Schr\"odinger} equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {261--280},
     publisher = {Elsevier},
     volume = {19},
     number = {3},
     year = {2002},
     zbl = {1034.35127},
     mrnumber = {1956951},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_2002__19_3_261_0/}
}
TY  - JOUR
AU  - Grossi, Massimo
TI  - On the number of single-peak solutions of the nonlinear Schrödinger equation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2002
DA  - 2002///
SP  - 261
EP  - 280
VL  - 19
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/item/AIHPC_2002__19_3_261_0/
UR  - https://zbmath.org/?q=an%3A1034.35127
UR  - https://www.ams.org/mathscinet-getitem?mr=1956951
LA  - en
ID  - AIHPC_2002__19_3_261_0
ER  - 
%0 Journal Article
%A Grossi, Massimo
%T On the number of single-peak solutions of the nonlinear Schrödinger equation
%J Annales de l'I.H.P. Analyse non linéaire
%D 2002
%P 261-280
%V 19
%N 3
%I Elsevier
%G en
%F AIHPC_2002__19_3_261_0
Grossi, Massimo. On the number of single-peak solutions of the nonlinear Schrödinger equation. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 3, pp. 261-280. http://archive.numdam.org/item/AIHPC_2002__19_3_261_0/

[1] Ambrosetti A., Badiale M., Cingolani S., Semiclassical states of nonlinear Schrödinger equations, Arch. Rat. Mech. Anal. 140 (1997) 285-300. | MR | Zbl

[2] Cao D., Noussair E., Yan S., Existence and uniqueness results on single peaked solutions of a semilinear problem, Ann. Inst. H. Poincaré 15 (1998) 73-111. | Numdam | MR | Zbl

[3] Dancer E.N., On the uniqueness of the positive solution of a singularly perturbed problem, Rocky Mountain J. Math. 25 (1995) 957-975. | MR | Zbl

[4] Del Pino M., Felmer P.L., Local mountain passes for semilinear elliptic problems in unbounded domains, Calc. Var. PDE 149 (1997) 245-265. | MR | Zbl

[5] Del Pino M., Felmer P.L., Semiclassical states of nonlinear Schrödinger equations, J. Funct. Anal. 149 (1997) 245-265. | MR | Zbl

[6] Ding W.Y., Ni W.M., On the existence of positive entire solutions of a semilinear elliptic equation, Arch. Rat. Mech. Anal. 91 (1986) 283-308. | MR | Zbl

[7] Floer A., Weinstein A., Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential, J. Funct. Anal. 69 (1986) 397-408. | MR | Zbl

[8] Grossi M., Some results for a class of nonlinear Schrödinger equations, Math. Z. 235 (2000) 687-705. | MR | Zbl

[9] Gidas B., Ni W.M., Nirenberg L., Symmetry of positive solutions of nonlinear elliptic equations in RN, in: Mathematical Analysis and Applications, Part A, Adv. Math. Suppl. Studies, 7A, Academic Press, New York, 1981. | MR | Zbl

[10] Gilbarg D., Trudinger N., Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1977. | MR | Zbl

[11] Kwong M.K., Uniqueness of positive solutions of Δuu+up=0 in Rn, Arch. Rat. Mech. Anal. 105 (1989) 243-266. | MR | Zbl

[12] Li Y.Y., On a singularly perturbed elliptic equation, Adv. Diff. Eqns. 2 (1997) 955-980. | MR | Zbl

[13] Lloyd, Degree Theory, Cambridge University Press. | MR | Zbl

[14] Ni W.M., Takagi I., On the shape of least energy solutions to a semilinear Neumann problem, Comm. Pure Math. Appl. 41 (1991) 819-851. | MR | Zbl

[15] Ni W.M., Wei J., On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure Math. Appl. 48 (1995) 731-768. | MR | Zbl

[16] Oh Y.G., Existence of semiclassical bound states of nonlinear Schrödinger equation with potential in the class (V)α, Comm. Part. Diff. Eq. 13 (1988) 1499-1519. | MR | Zbl

[17] Rabinowitz P., On a class of nonlinear Schrödinger equation, Z. Angew. Math. Phys. 43 (1992) 270-291. | MR | Zbl

[18] Wang X., On a concentration of positive bound states of nonlinear Schrödinger equations, Comm. Math. Phys. 153 (1993) 223-243. | MR | Zbl